Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dense periodicity on the interval


Authors: Marcy Barge and Joe Martin
Journal: Proc. Amer. Math. Soc. 94 (1985), 731-735
MSC: Primary 58F20; Secondary 54H20, 58F08, 58F13
MathSciNet review: 792293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a description of those continuous functions on the interval for which the set of periodic points is dense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 54H20, 58F08, 58F13

Retrieve articles in all journals with MSC: 58F20, 54H20, 58F08, 58F13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0792293-8
PII: S 0002-9939(1985)0792293-8
Keywords: Periodic point, inverse limit, indecomposable continuum
Article copyright: © Copyright 1985 American Mathematical Society